# SDR USAA950712

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Bs 940 - 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCHES BY 55 INCHES STA 940 TO STA 995 LT.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
